# SDR AALA20072171

- Difficulty date: November 8, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CM1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT OVERWING ON RIGHT SIDE AFT BULB INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT OVERWING ON RIGHT SIDE AFT POSITION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
